# SDR QMLA2025112520117

- Difficulty date: November 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N110VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0605
- Aircraft time: 9,067 hours, 24,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: L

## Discrepancy

ELECTRICAL BURNING SMELL DURING APPROACH BACK TO BASE. SMELL FADED, INSTRUMENT LIGHTING WAS NO LONGER FUNCTIONING.  INSTRUMENT LIGHTS C/B HAD TRIPPED.
